Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Burning sensation on urinating, white vaginal sores, vaginitis, UTI. Taking metronidazole, sulfameth. Cure?

Hey doctor! On 1/9/13 I went to the ER because I was in severe pain. I was having lower cramps.. It would burn when I pee and I saw white sores on my vagina. The doctor did a Pap test and said that I have vaginitis and a UTI. I have been taking metronidazole 500mg 3 times daily for the vaginitis infection & sulfameth/ trimethoprim 800/160 tabs twice daily. Now the UTI is clearing up but those scares on my vagina are not. On 1/10/13 my period started and ended 1/13/13. I m getting very worried about these white scares on my inner vagina. Please help!
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi. you did suffer from UTI and vaginitis. The doctor prescribed you appropriate antibiotics , but as your infection is not clearing up even after the antibiotics. The only other cause of white patches on vagina is Vaginal Thrush. You should apply MICONAZOLE CREAM thrice daily to your vagina for 5 days. Your infection should clear up with this treatment.
I hope this solves your problem
Dr. Salman Naeem
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor